# SDR DL76G011962

- Difficulty date: December 21, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 7,572 hours, 1,245 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 98025263
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LOST BOTH FMC/S AND AUTO PILOTS FOR APPROX 5 MINUTES.  ALL THEN CAME BACK.  REPLACED LEFT ADC IN SFO, SYSTEM CHECKS NORMAL.
